# SDR A6WA200540159

- Difficulty date: April 4, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 601R3111357
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CLIP AT FS 280, LBL 9, INBOARD IS CRACKED IN RADIUS APPROX 33 INCHES.  REMOVED AND REPLACED ANGLE P/N 601R31113-57 IAW SRJ SRM 51-42-06, 51-42-21 AND BRAS EO 601R-53-6212.  (M)
